# SDR AALA201712279004

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,786 hours, 18,230 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  AIRCRAFT COCKPIT AND CABIN FILLED WITH OIL FUMES (SMOKE) AFTER TAKE OFF.  THE FLIGHT RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  FOUND LEAK (OIL) FROM CAP OF REGULATOR AND RELIEF VLV ASSY. REPLACED O-RING PER CMM 49-90-57, LEAK CHECK OK. ACCOMPLISHED JOB CARDS 26L00021001, 26L00021002, 26L00021004 FOR T/S OF CABIN AIR AND DECONTAMINATION. GROUND RAN W/ BLEEDS NO ISSUES NOTED AC OK FOR SERVICE.
